# SDR AALA20040490

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT TAIL CONE OVERHEAD CATWALK INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT TAIL CONE OVERHEAD CATWALK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
